# SDR CALA9701754

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14246
- Make and model: Boeing 737247
- Aircraft serial: 20129
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456110
- Condition: Leaking
- Location: Nr 2 Spoiler
- Part time: 18,341 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE SYSTEM B HYDRAULIC LOW QUANTITY LIGHT ILLUMINATED WITH GAUGE READING 1 GALLON WHILE ON APPROACH TO EWR.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 FLIGHT SPOILER ACTUATOR LEAKING.  THE NR 2 FLIGHT SPOILER ACTUATOR WAS REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD IAW MM 27-61-0.  THE HYDRAULIC SYSTEM WAS SERVICED.
